Variable exponent Sobolev spaces associated with Jacobi expansions

Víctor Almeida, Jorge J. Betancor, Alejandro J. Castro, Alejandro Sanabria, Roberto Scotto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we define variable exponent Sobolev spaces associated with Jacobi expansions. We prove that our generalized Sobolev spaces can be characterized as variable exponent potential spaces and as variable exponent Triebel-Lizorkin type spaces.

Original languageEnglish
Pages (from-to)901-946
Number of pages46
JournalJournal of Mathematical Inequalities
Volume11
Issue number4
DOIs
Publication statusPublished - Jan 1 2017

Fingerprint

Variable Exponent Sobolev Space
Variable Exponent
Jacobi
Generalized Sobolev Spaces

Keywords

  • Jacobi expansions
  • Spectral multipliers
  • Variable exponent potential spaces
  • Variable exponent Sobolev spaces

ASJC Scopus subject areas

  • Analysis

Cite this

Almeida, V., Betancor, J. J., Castro, A. J., Sanabria, A., & Scotto, R. (2017). Variable exponent Sobolev spaces associated with Jacobi expansions. Journal of Mathematical Inequalities, 11(4), 901-946. https://doi.org/10.7153/jmi-2017-11-71

Variable exponent Sobolev spaces associated with Jacobi expansions. / Almeida, Víctor; Betancor, Jorge J.; Castro, Alejandro J.; Sanabria, Alejandro; Scotto, Roberto.

In: Journal of Mathematical Inequalities, Vol. 11, No. 4, 01.01.2017, p. 901-946.

Research output: Contribution to journalArticle

Almeida, V, Betancor, JJ, Castro, AJ, Sanabria, A & Scotto, R 2017, 'Variable exponent Sobolev spaces associated with Jacobi expansions', Journal of Mathematical Inequalities, vol. 11, no. 4, pp. 901-946. https://doi.org/10.7153/jmi-2017-11-71
Almeida, Víctor ; Betancor, Jorge J. ; Castro, Alejandro J. ; Sanabria, Alejandro ; Scotto, Roberto. / Variable exponent Sobolev spaces associated with Jacobi expansions. In: Journal of Mathematical Inequalities. 2017 ; Vol. 11, No. 4. pp. 901-946.
@article{50ba178f3cd549c882708e269bcd2387,
title = "Variable exponent Sobolev spaces associated with Jacobi expansions",
abstract = "In this paper we define variable exponent Sobolev spaces associated with Jacobi expansions. We prove that our generalized Sobolev spaces can be characterized as variable exponent potential spaces and as variable exponent Triebel-Lizorkin type spaces.",
keywords = "Jacobi expansions, Spectral multipliers, Variable exponent potential spaces, Variable exponent Sobolev spaces",
author = "V{\'i}ctor Almeida and Betancor, {Jorge J.} and Castro, {Alejandro J.} and Alejandro Sanabria and Roberto Scotto",
year = "2017",
month = "1",
day = "1",
doi = "10.7153/jmi-2017-11-71",
language = "English",
volume = "11",
pages = "901--946",
journal = "Journal of Mathematical Inequalities",
issn = "1846-579X",
publisher = "Element d.o.o.",
number = "4",

}

TY - JOUR

T1 - Variable exponent Sobolev spaces associated with Jacobi expansions

AU - Almeida, Víctor

AU - Betancor, Jorge J.

AU - Castro, Alejandro J.

AU - Sanabria, Alejandro

AU - Scotto, Roberto

PY - 2017/1/1

Y1 - 2017/1/1

N2 - In this paper we define variable exponent Sobolev spaces associated with Jacobi expansions. We prove that our generalized Sobolev spaces can be characterized as variable exponent potential spaces and as variable exponent Triebel-Lizorkin type spaces.

AB - In this paper we define variable exponent Sobolev spaces associated with Jacobi expansions. We prove that our generalized Sobolev spaces can be characterized as variable exponent potential spaces and as variable exponent Triebel-Lizorkin type spaces.

KW - Jacobi expansions

KW - Spectral multipliers

KW - Variable exponent potential spaces

KW - Variable exponent Sobolev spaces

UR - http://www.scopus.com/inward/record.url?scp=85049188606&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85049188606&partnerID=8YFLogxK

U2 - 10.7153/jmi-2017-11-71

DO - 10.7153/jmi-2017-11-71

M3 - Article

VL - 11

SP - 901

EP - 946

JO - Journal of Mathematical Inequalities

JF - Journal of Mathematical Inequalities

SN - 1846-579X

IS - 4

ER -